# SDR IPXA2016072106105

- Difficulty date: July 6, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2CK,  RT WING FIXED L/E EXTERIOR SKIN LOWER SURFACE CRACKED AT XOS 611, INBD FWD CORNER OF CUTOUT FOR DOOR 611CB. REPAIRED IAW SRM 57-40-01 REPAIR 18 FIG. 201 (MAJOR).
